MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100410H2HS-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed at this time.The instructions for use (ifu) identifies premature and difficult or delayed coil detachment as potential complication a associated with use of the device.
 
Event or Problem Description
It was reported that during embolization procedure to treat a 8.5mmx4mm pcm aneurysm, the embolization coil was used as a filling coil, but while pushing the coil inside the aneurysm, the coil unintentionally got detached inside the microcatheter.The coil and microcatheter were removed from the patient.A new set of coil and microcatheter were used to successfully complete the case.Post procedure runs were normal and there was no filling of aneurysm.The patient was extubated and shifted to icu for further observation.No report of harm or injury to the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h3, h6, h10 (summary device evaluation).Summary device evaluation: the investigation of the returned coil system found the pusher severely stretched from the transition to distal.The heater coil was not present on the returned pusher and the implant was found with deformed loops.Due to the condition of the returned pusher, the investigation is unable to determine the mode of separation (i.E.Unintentional vs normal detachment using a detachment controller).Since the investigation could not verify the mode of implant separation due to the absence of the microcatheter and the condition of the pusher, the reported event is considered non-verifiable.

Brand Name
HYDROFRAME-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13447092
Report Number2032493-2022-00046
Device Sequence Number20109006
Product Code HCG
UDI-Device Identifier00816777022967
UDI-Public(01)00816777022967(11)211020(17)260930(10)0000106967
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number100410H2HS-V-A2
Device Catalogue Number100410H2HS-V
Device Lot Number0000106967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale